# SDR UIEA2023100900897

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO COMPARTMENT, FLOOR LEVEL. FLOOR SUPPORT WITH CORROSION BETWEEN B. STA 1480 AND 1502 RBL8.( BULK CARGO COMPARTMENT, FLOOR LEVEL. FLOOR SUPPORT BETWEEN B. STA 1480 AND 1502 RBL8, WAS REPAIRED REF SRM 51-10-08-0G-0 REV 123 15AUG23, SRM 53-60-53-A-2 REV 123 15AUG23 AND SRM 51-70-11-0G-0 REV 123 15AUG23  /    )
